# SDR AWXA0000388

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6552878497
- Condition: Corroded
- Location: Mop Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1, LEFT ENTRY DOOR SILL, EXFOLIATED CORROSION, SEVERAL AREAS, FS 954 - 990.  REMOVED AND REPLACED AFT ENTRY MOP SILL, FS 954 - 990 IAW SRM 51-40-02.
